# SDR F3LA200400024

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED FLOORBEAM AT STA 950, RBL 26 TO RBL 49, WL 208 CORRODED AT FLOORBOARD HOLES.  FABRICATED AND INSTALLED REPLACEMENT FLOORBEAM PER SRM 53-60-51 AND 51-10-02.
